MathSciNet Relay Station
MathSciNet bibliographic data
MR279311 30.50
Widom, Harold The maximum principle for multiple-valued analytic functions. Acta Math. 126 1971 63–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement